# SDR HEEA954340

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21240
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Intermittent
- Location: Engine
- Part time: 69 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND WATER IN UNIT. CLEANED AND REPLACED O-RINGS.  ASSEMBLED, TESTED  AND RETURNED LINEAR ACTUATOR TO SERVICE.
